# SDR FDEA202301150106

- Difficulty date: January 15, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 262FF AT STA.1256-1321 HAS DAMAGED INSERTS. FABRICATED FLOOR PANEL 262FF PER FEDEX DWG SRZ-25-005.  REMOVED AND REPLACED INSERTS REF FEDEX DWG SRZ-25-005.
